# SDR 45165062507

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N429FX
- Make and model: Lear 45LEAR
- Aircraft serial: 165
- Aircraft time: 5,360 hours, 4,042 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 703070071704
- Part serial: 05040424
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A, B

## Discrepancy

AT FL350 CREW GOT (RUDDER BOOST INOP), (PRIMARY PITCH TRIM), (MACH TRIM FAIL) FAULTS. CABIN PRESSURE BEGAN DUMPING AND A SPLIT BETWEEN THE PILOT/ COPILOT AIRSPEED OF 140KTS. CREW INITIATED EMERGENCY DESCENT RED CABIN ALT CAS ILLUMINATED DURING DESCENT WITH CABIN DIFFERENTIAL  INDICATION DASHED OUT SECOND OCCURRENCE OF SIMILAR PROBLEM. TO CORRECT PREVIOUS EVENT, MX REPLACED AN AIR DATA COMPUTER. FSR BELIEVES A BAD ADC WAS INSTALLED (POSSIBLY AN NFF UNIT) MX INSTALLED A RECERTIFIED ADC IN THE NR 2 POSITION AND MOVED THE NR 2 ADC TO THE NR 1 POSITION.  GROUND TESTING AND RUNS NORMAL CHECK FLIGHT WILL BE PERFORMED AND AIRCRAFT MONITORED CLOSELY.
